JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Generalization of a Transformation Formula for the Exton`s Triple Hypergeometric Series X12 and X17
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 54, Issue 4,  2014, pp.677-684
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2014.54.4.677
 Title & Authors
Generalization of a Transformation Formula for the Exton`s Triple Hypergeometric Series X12 and X17
Choi, Junesang; Rathie, Arjun K.;
  PDF(new window)
 Abstract
In the theory of hypergeometric functions of one or several variables, a remarkable amount of mathematicians`s concern has been given to develop their transformation formulas and summation identities. Here we aim at generalizing the following transformation formula for the Exton`s triple hypergeometric series and : $$(1+2z)^{-b}X_{17}\;\left(a,b,c_3;\;c_1,c_2,2c_3;\;x,{\frac{y}{1+2z}},{\frac{4z}{1+2z}}\right)\\{\hfill{53}}
 Keywords
Hypergeometric functions of several variables;Multiple Gaussian hypergeometric series;Exton`s triple hypergeometric series;Gauss`s hypergeometric functions;
 Language
English
 Cited by
 References
1.
J. Choi, Notes on formal manipulations of double series, Commun. Korean Math. Soc., 18(4)(2003), 781-789. crossref(new window)

2.
J. Choi, A. Hasanov and M. Turaev, Decomposition formulas and integral representations for some Exton typergeometric functions, J. Chungcheong Math. Soc., 24(4)(2011), 745-758.

3.
J. Choi, A. Hasanov and M. Turaev, Linearly independent solutions for the hypergeometric Exton functions $X_1$ and $X_2$, Honam Math. J., 32(2)(2010), 223-229.

4.
J. Choi, A. Hasanov and M. Turaev, Certain integral representations of Euler type for the Exton function $X_5$, Honam Math. J., 32(3)(2010), 389-397. crossref(new window)

5.
J. Choi, A. Hasanov and M. Turaev, Certain integral representations of Euler type for the Exton function $X_2$, J. Korean Soc. Math. Edu. Ser. B: Pure Appl. Math., 17(4)(2010), 347-354.

6.
H. Exton, Hypergeometric functions of three variables, J. Indian Acad. Math., 4(1982), 113-119.

7.
Y. S. Kim, M. A. Rakha and A. K. Rathie, Generalization of Kummer's second summation theorem with applications, Comput. Math. Math. Phys., 50(3)(2010), 387-402. crossref(new window)

8.
Y. S. Kim, J. Choi and A. K. Rathie, Remark on two results by Padmanabham for Exton's triple triple hypergeometric series $X_8$, Honam Math. J., 27(4)(2005), 603-608.

9.
Y. S. Kim and A. K. Rathie, On an extension formulas for the triple hypergeometric X8 due to Exton, Bull. Korean Math. Soc., 44(4)(2007), 743-751. crossref(new window)

10.
Y. S. Kim, A. K. Rathie and J. Choi, Another method for Padmanabham's transformation formula for Exton's triple triple hypergeometric series X$X_8$, Commun. Korean Math. Soc., 24(4)(2009), 517-521. crossref(new window)

11.
S. W. Lee and Y. S. Kim, An extension of the triple hypergeometric series by Exton, Honam Math. J., 31(1)(2009), 61-71.

12.
E. D. Rainville, Special Functions, Macmillan Company, New York, 1960; Reprinted by Chelsea Publishing Company, Bronx, New York, 1971.

13.
H. M. Srivastava and P. W. Karlsson, Multiple Gaussian Hypergeometric Series, Halsted Press (Ellis Horwood Limited, Chichester), John Wiley and Sons, New York, Chichester, Brisbane and Toronto, 1985.